anna rita sambucini
anna rita sambucini
Dipartimento di Matematica ed Informatica, UniversitÓ di Perugia
Email verificata su - Home page
Citata da
Citata da
A special class of fuzzy measures: Choquet integral and applications
D Candeloro, R Mesiar, AR Sambucini
Fuzzy sets and Systems 355, 83-99, 2019
Approximation results in Orlicz spaces for sequences of Kantorovich max-product neural network operators
D Costarelli, AR Sambucini
Results in Mathematics 73 (1), 15, 2018
Vitali-type theorems for filter convergence related to vector lattice-valued modulars and applications to stochastic processes
A Boccuto, D Candeloro, AR Sambucini
Journal of Mathematical analysis and Applications 419 (2), 818-838, 2014
Convergence in Orlicz spaces by means of the multivariate max-product neural network operators of the Kantorovich type and applications
D Costarelli, AR Sambucini, G Vinti
Neural Computing and Applications 31 (9), 5069-5078, 2019
Some inequalities in classical spaces with mixed norms
A Boccuto, AV Bukhvalov, AR Sambucini
Positivity 6, 393-411, 2002
Gauge integrals and selections of weakly compact valued multifunctions
D Candeloro, L Di Piazza, K Musiał, AR Sambucini
Journal of Mathematical Analysis and Applications 441 (1), 293-308, 2016
An extension of the Birkhoff integrability for multifunctions
D Candeloro, A Croitoru, A Gavriluţ, AR Sambucini
Mediterranean Journal of Mathematics 13, 2551-2575, 2016
Henstock multivalued integrability in Banach lattices with respect to pointwise non atomic measures
A Boccuto, D Candeloro, AR Sambucini
arXiv preprint arXiv:1503.08285, 2015
A note on comparison between Birkhoff and McShane-type integrals for multifunctions
A Boccuto, AR Sambucini
arXiv preprint arXiv:1509.04484, 2015
The monotone integral with respect to Riesz space-valued capacities
A Boccuto, AR Sambucini
Rend. Mat.(Roma) 16, 491-524, 1996
Relations among gauge and Pettis integrals for cwk (X)-valued multifunctions
D Candeloro, L Di Piazza, K Musiał, AR Sambucini
Annali di Matematica Pura ed Applicata (1923-) 197 (1), 171-183, 2018
On the comparison of Aumann and Bochner integrals
A Martellotti, AR Sambucini
Journal of mathematical analysis and applications 260 (1), 6-17, 2001
A Radon-Nikodym theorem for multimeasures
A Martellotti, AR Sambucini
Atti Sem. Mat. Fis. Univ. Modena 42, 579-599, 1994
Filter convergence and decompositions for vector lattice-valued measures
D Candeloro, AR Sambucini
Mediterranean Journal of Mathematics 12 (3), 621-637, 2015
Order-type Henstock and McShane integrals in Banach lattice setting
D Candeloro, AR Sambucini
2014 IEEE 12th International Symposium on Intelligent Systems andá…, 2014
Set-valued Kurzweil-Henstock integral in Riesz spaces
A Boccuto, AM Minotti, AR Sambucini
arXiv preprint arXiv:1110.6770, 2011
The Choquet integral with respect to fuzzy measures and applications
AR Sambucini
Mathematica Slovaca 67 (6), 1427-1450, 2017
Some new results on integration for multifunction
D Candeloro, L Di Piazza, K Musiał, AR Sambucini
Ricerche di Matematica 67 (2), 361-372, 2018
Fatou's lemma for multifunctions with unbounded values in a dual space
EJ Balder, AR Sambucini
Journal of Convex Analysis 12 (2), 383, 2005
On the De Giorgi-Letta integral with respect to means with values in Riesz spaces
A Boccuto, AR Sambucini
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20